1.Wachta K.
Le "lemme du petit arc" pour les ensembles sous-analytiques ouverts
Issue 27 (1988), pp. 7-8
Article (PDF 88K)
2.Dru┐kowski L.M.
Arcwise connectedness of some spaces of mapping
Issue 27 (1988), pp. 9-11
Article (PDF 569K)
3.Mrozek M.
The fixed point index of a translation operator of a semiflow
Issue 27 (1988), pp. 13-22
Article (PDF 612K)
4.Lewicki G.
A theorem of Bernstein's type for linear projections
Issue 27 (1988), pp. 23-27
Article (PDF 657K)
5.Mrozek M.
Periodic and stationary trajectories of flows and ordinary differential equations
Issue 27 (1988), pp. 29-37
Article (PDF 536K)
6.Souville J.
DÚcomposition des cycles sous-analytiques maximalement complexes.
Issue 27 (1988), pp. 39-50
Article (PDF 1006K)
7.Adamaszek I.
Solution of the generalized translation equation on some structures
Issue 27 (1988), pp. 51-60
Article (PDF 507K)
8.Kowalski Z.
Difference quotients for partial differential equations of higher orders
Issue 27 (1988), pp. 61-69
Article (PDF 290K)
9.Kowalski Z.
Differential equations of the fourth order and the convergence of the difference methods
Issue 27 (1988), pp. 71-77
Article (PDF 250K)
10.Kowalski Z.
Differential equations of the sixth order and the convergence of the difference methods
Issue 27 (1988), pp. 79-86
Article (PDF 491K)
11.Kowalski Z.
A difference method for the Neumann problem
Issue 27 (1988), pp. 87-93
Article (PDF 344K)
12.Kowalski Z.
The Neumann problem for a system of non-linear elliptic equations
Issue 27 (1988), pp. 95-108
Article (PDF 644K)
13.Kowalski Z.
Error estimates for elliptic difference problems
Issue 27 (1988), pp. 109-112
Article (PDF 306K)
14.Kowalski Z.
Mixed derivatives and the convergence of the difference methods
Issue 27 (1988), pp. 113-119
Article (PDF 308K)
15.Kowalski Z.
On the mixed derivatives and the convergence of the difference methods
Issue 27 (1988), pp. 121-130
Article (PDF 323K)
16.Kowalski Z.
Mixed derivatives in the systems of differential equations
Issue 27 (1988), pp. 131-140
Article (PDF 398K)
17.Pelczar A.
A stability-like condition in generalized dynamical systems
Issue 27 (1988), pp. 141-153
Article (PDF 1039K)
18.Bochenek J.
Multiple positive solutions for a class of nonlinear boundary value problems of the fourth order
Issue 27 (1988), pp. 155-161
Article (PDF 503K)
19.Bochenek J.
On a maximum principle for fourth order ordinary differential inequalities
Issue 27 (1988), pp. 163-168
Article (PDF 312K)
20.Pelczar A.
Limit sets and prolongations in pseudo-processes
Issue 27 (1988), pp. 169-186
Article (PDF 945K)
21.Denkowska Z., Wachta K.
On the existence of a subanalytic selection for the subanalytic set-valued function
Issue 27 (1988), pp. 187-188
Article (PDF 112K)
22.K│apyta J.
Limit sets and stability of motions in semi-systems
Issue 27 (1988), pp. 189-201
Article (PDF 892K)
23.Kleiner A.
Remarks on G. S. Jones' paper: "The existence of critical points in generalized dynamical systems"
Issue 27 (1988), pp. 203-209
Article (PDF 500K)
24.Winiarska T.
Dependence on parameter of solution of a nonlinear problem
Issue 27 (1988), pp. 211-218
Article (PDF 415K)
25.Winiarska T.
Evolution equations with parameter
Issue 27 (1988), pp. 219-227
Article (PDF 434K)
26.Pielichowski W.
Asymptotic behaviour of iterated Green's functions of a linear elliptic differential operator
Issue 27 (1988), pp. 229-238
Article (PDF 571K)
27.Pielichowski W.
An inverse spectral problem for linear elliptic differential operators
Issue 27 (1988), pp. 239-246
Article (PDF 475K)
28.Kie│ek Z.
An application of the convolution iterates to evolution equation in Banach space
Issue 27 (1988), pp. 247-257
Article (PDF 577K)
29.Grzybowski J.
Analytic continuation from compact set
Issue 27 (1988), pp. 259-269
Article (PDF 717K)
30.Rybicki T.
On the existence of polynomial connection valued concomitants
Issue 27 (1988), pp. 271-276
Article (PDF 443K)
31.Mikulski W.M.
Natural topologies on Rn
Issue 27 (1988), pp. 277-279
Article (PDF 125K)
32.Choczewski B.
Note on discontinuous solutions of a functional equation
Issue 27 (1988), pp. 281-283
Article (PDF 156K)
33.Podhorody˝ski M.
Stability of Markov processes
Issue 27 (1988), pp. 285-296
Article (PDF 3087K)
34.Mlak W.
The Schr÷dinger type couples related to weighted shifts
Issue 27 (1988), pp. 297-301
Article (PDF 1422K)
35.Mlak W.
Note on unitary circular operators
Issue 27 (1988), pp. 303-307
Article (PDF 1205K)
36.Szostak E.
Fredholm's alternative for some nonlinear differential-functional equations
Issue 27 (1988), pp. 309-314
Article (PDF 1528K)
37.Bochenek J.
On some linear eigenvalue problems with an indefinite weight function
Issue 27 (1988), pp. 315-323
Article (PDF 2726K)
38.Nguyen Huu Duc, Nguyen Tien Dai
Stability of regular geometric interactions between holonomic components
Issue 27 (1988), pp. 325-336
Article (PDF 3252K)

 Comments: Back to the HomepageBack to the Homepage